# SDR SWIA200311981

- Difficulty date: May 18, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 10,167 hours, 14,064 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ON TAKE OFF, GEAR WOULD NOT RETRACT UNLESS OVER-RIDDEN, ALSO BOTH FLIGHT - IDLE UNLOCK LIGHT CAME ON AND WOULD GO OUT 3-6 MINS INTO FLIGHT.INSPECTED ALL GEAR PROX SENSORS AND CANNON-PLUG CONNECTIONS, FOUND LT MAIN LANDING GEAR WOW PROX SENSOR CONNECTOR BEHIND GEAR IN NACELLE, FULL OF WATER.  CLEANED CANNON PLUG AND PERFORMED MULTIPLE GEAR SWINGS.  ALL OPS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED.
